# SDR HEEA079131

- Difficulty date: May 22, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,645 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: A3016W
- Part serial: 7903053
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERPHONE BOX HAS ERRATIC VOLUME CONTROL ON ALL RADIOS.
